MathSciNet Relay Station
MathSciNet bibliographic data
MR1888453 (2002m:37057) 37E99 (34A60 34C25 37G99)
Andres, J.; Fišer, J.; Jüttner, L. On a multivalued version of the Sharkovskii theorem and its application to differential inclusions. Set-Valued Anal. 10 (2002), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement